# SDR 05FDEA00332

- Difficulty date: March 2, 2005
- Submitted: March 4, 2005
- Operation: Air carrier
- Aircraft: N370FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 46608
- Aircraft time: 68,867 hours, 27,530 cycles
- Engine: Ge CF66D
- Engine time: 49,091 hours, 21,460 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Engine
- Part serial: 451428
- Condition: Stalled
- Location: Nr 1
- Part time: 49,091 hours, 21,460 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: R, X, J
- Precautionary procedure: O

## Discrepancy

ON DESCENT FROM 36,000 TO 35,000 AND AGAIN DESCENT TO 34,000 FT NR 1 ENGINE COMPRESSOR STALLED AND N1, N2 WENT TO LESS THAN IDLE, RESTARTED EACH TIME AND HAD MUCH COMPRESSOR STALLS.  ENGINE WAS THEN SHUT DOWN.  BOROSCOPE INSPECTED NR 1 ENGINE FOR STALLS, FOUND DAMAGE IN 1ST STAGE HPC BLADES HAS TEARS AND EVIDENCE OF RUBBING ON LEADING EDGES, 3RD STAGE HAS TORN BLADE, 4TH STAGE HAS SEVERE TIP CLANG, ALSO 5TH STAGE HAS SEVERE TIP CLANG.  REQUIRES ENG CHANGE.  INFO 02MAR05 APPROVED THIS ENGINE FOR CHANGE DUE TO THE DAMAGE AND TIP CLANG.
